Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the oscillation theory of $ f\sp{\prime\prime}+Af=0$ where $ A$ is entire


Authors: Steven B. Bank and Ilpo Laine
Journal: Trans. Amer. Math. Soc. 273 (1982), 351-363
MSC: Primary 34A20; Secondary 30D20
DOI: https://doi.org/10.1090/S0002-9947-1982-0664047-6
MathSciNet review: 664047
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we investigate the distribution of zeros of solutions of $ f'' + A(z)f = 0$. More specifically, results are obtained concerning the exponent of convergence of the zero-sequence of a solution in both the case where $ A(z)$ is a polynomial, and the case where $ A(z)$ is transcendental.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34A20, 30D20

Retrieve articles in all journals with MSC: 34A20, 30D20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1982-0664047-6
Keywords: Oscillation theory, zero-sequence of solutions, exponent of convergence, distribution of values, linear differential equations
Article copyright: © Copyright 1982 American Mathematical Society